# SDR DALA2024012901313

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,650 hours, 19,675 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1706 ENTRY DOOR 1L ARM LIGHT INOP. CORRECTIVE ACTION: LIGHT OPS NORMAL PER B767-300 AMM 52-73-00 (4868338)
